# SDR GTIA2019081524551

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 33,685 hours, 15,320 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR EVENT TURNED PACK 1 OFF ODOR GOT WORSE, DIRTY SOCK ODOR.  COMPLIED WITH PACK BURN ON 1 AND 2 RAN ENGS WITH CREW ALL ODOR CLEARED NO ODOR IAW TSM 05-50-00-00-810-831A.
